# SDR ASAA0741420

- Difficulty date: January 29, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 33,672 hours, 18,430 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 2718
- Condition: Delaminated
- Location: T/E Flap
- Component: Aft Flap
- Component part number: 6546434370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B AFT FLAP IS DELAMINATED ON O/B EDGE LOWER SURFACE.  REMOVED DAMAGED AREA FABRICATED FILLER AND DOUBLER IAW SRM 51-70-10.
